Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 38, NWS Norman, OK

May 13, 2009Cleveland County, Oklahoma County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at May 13, 2009, 10:45 PM CDT for Cleveland County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2009, 10:45 PM CDT (03:45 UTC)
Expired
May 13, 2009, 11:45 PM CDT
In force
60 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Cleveland County, OK, Oklahoma County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 7 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 10:54 PM CDTHAIL 1.5Stanley Draper Lake, OKHAIL TO ABOUT PING PONG BALL SIZE REPORTED BY KFOR-TV.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 5:11 PM CDTSevere Thunderstorm WatchSPC6 hr
May 13, 9:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3795 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 140345
TOROUN
OKC027-109-125-140445-
/O.NEW.KOUN.TO.W.0038.090514T0345Z-090514T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  WESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 1145 PM CDT

* AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER SOUTHERN
  OKLAHOMA CITY...NEAR STANLEY DRAPER LAKE...MOVING SOUTHEAST AT 15
  MPH.

* LOCATIONS IN THE WARNING INCLUDE EASTERN NORMAN...LAKE
  THUNDERBIRD...PINK...SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER
  LAKE...STELLA AND TINKER AIR FORCE BASE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 157 AND 164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3527 9700 3507 9727 3536 9748 3545 9740
TIME...MOT...LOC 0345Z 305DEG 14KT 3535 9736

$$
2 follow-up statements
000 
WWUS54 KOUN 140354
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT WED MAY 13 2009

OKC109-140403-
/O.CAN.KOUN.TO.W.0038.000000T0000Z-090514T0445Z/
OKLAHOMA OK-
1054 PM CDT WED MAY 13 2009

...THE TORNADO WARNING HAS BEEN CANCELLED FOR SOUTHERN OKLAHOMA
COUNTY...

LAT...LON 3507 9727 3536 9748 3538 9744 3539 9734
      3527 9700
TIME...MOT...LOC 0353Z 332DEG 19KT 3531 9735

$$

OKC027-125-140445-
/O.CON.KOUN.TO.W.0038.000000T0000Z-090514T0445Z/
POTTAWATOMIE OK-CLEVELAND OK-
1054 PM CDT WED MAY 13 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
CLEVELAND AND WESTERN POTTAWATOMIE COUNTIES...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EXTREME
SOUTHERN OKLAHOMA CITY...2 MILES SOUTH OF STANLEY DRAPER 
LAKE...MOVING SOUTHEAST AT 20 MPH. THE CIRCULATION CENTER WILL SOON 
MOVE INTO EASTERN NORMAN. 

* LOCATIONS IN THE WARNING INCLUDE EASTERN NORMAN...LAKE
  THUNDERBIRD...PINK...SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER
  LAKE AND STELLA.

LAT...LON 3507 9727 3536 9748 3538 9744 3539 9734
      3527 9700
TIME...MOT...LOC 0353Z 332DEG 19KT 3531 9735

$$
000 
WWUS54 KOUN 140417
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT WED MAY 13 2009

OKC027-125-140445-
/O.CON.KOUN.TO.W.0038.000000T0000Z-090514T0445Z/
POTTAWATOMIE OK-CLEVELAND OK-
1117 PM CDT WED MAY 13 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
CLEVELAND AND WESTERN POTTAWATOMIE COUNTIES...

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EASTERN
NORMAN...3 MILES SOUTH OF LAKE THUNDERBIRD...MOVING SOUTHEAST AT 25 
MPH.  THE CIRCULATION HAS WEAKENED SOMEWHAT.  WHILE THE TORNADO 
THREAT HAS LESSENED SOMEWHAT...CONDITIONS ARE FAVORABLE FOR 
STRENGTHENING. THE CIRCULATION WILL BE MONITORED CAREFULLY.

* LOCATIONS IN THE WARNING INCLUDE EASTERN NORMAN...LAKE
  THUNDERBIRD...PINK...SOUTHEASTERN OKLAHOMA CITY AND STELLA.

LAT...LON 3526 9740 3531 9735 3535 9728 3527 9700
      3507 9727
TIME...MOT...LOC 0413Z 330DEG 22KT 3520 9725

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 8:49 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 13, 8:49 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT WED MAY 13 2009

.UPDATE...
COLD FRONT WILL CONTINUE TO MOVE ACROSS THE FA OVERNIGHT. STORMS
CONTINUE TO DEVELOP ALONG THE FRONT THIS EVENING. STORMS EXPECTED
TO BECOME MORE WIDESPREAD LATE THIS EVENING/OVERNIGHT ALONG AND
BEHIND THE FRONT AS LLJ STRENGTHENS. SEVERE STORMS WILL REMAIN
POSSIBLE NEAR THE FRONT OVERNIGHT. HEAVY RAIN/FLASH FLOODING WILL
ALSO REMAIN A CONCERN OVERNIGHT SO WILL CONT WITH THE FLASH FLOOD
WATCH. WINDS EXPECTED TO INCREASE IN WESTERN OK OVER THE NEXT FEW
HOURS SO WILL ALSO CONTINUE WITH THE WIND ADVISORY. WILL SEND
UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 632 PM CDT WED MAY 13 2009/

AVIATION...
/0Z TAFS/... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION
TONIGHT. THUNDERSTORMS WILL DEVELOP NEAR THE FRONT BECOMING
WIDESPREAD AND MOVING ACROSS THE AREA. HOWEVER... KGAG/KWWR WILL
MOST LIKELY REMAIN DRY. THUNDERSTORMS WILL SHIFT SE OF MOST TAF
SITES THURSDAY MORNING.

MAXWELL

PREV DISCUSSION... /ISSUED 313 PM CDT WED MAY 13 2009/

DISCUSSION...ANTICIPATING AN ACTIVE EVENING OF SEVERE WEATHER AND
HEAVY RAIN. FOR THE FIRST TIME IN MANY DAYS...THE ENTIRE REGION WAS
IN THE WARM SECTOR RELATIVE TO THE FRONTAL ZONE THAT HAS BEEN
OSCILLATING ACROSS THE REGION IN RECENT WEEKS. MOISTURE WAS
DEEP...WITH MIDDLE TO UPPER 60S DEWPOINTS COMMON. THE MAXIMUM IN MID
LEVEL TEMPERATURES AND CAP STRENGTH HAD MOVED OUT OVER THE
DRYLINE...MAKING THUNDERSTORMS DEVELOPMENT LESS LIKELY IN WESTERN
OKLAHOMA AND NORTH TEXAS COMPARED TO YESTERDAY. BASED ON SATELLITE
AND UPPER AIR ANALYSES...AND A CONSISTENT MODEL SIGNAL...WE DO
ANTICIPATE THE CAP WILL WEAKEN ALONG THE COLD FRONT. STORMS WILL
DEVELOP THIS EVENING FROM NORTH CENTRAL INTO AT LEAST CENTRAL
OKLAHOMA...WITH A LOWER CHANCE FARTHER SOUTHWEST.

THE NAM HAS BEEN REMARKABLY CONSISTENT IN ITS RUNS OVER THE PAST 48
HOURS OR MORE. IT PLACES A STRONG MAXIMUM IN PRECIPITATION OVER
CENTRAL OKLAHOMA AFTER DARK TONIGHT...PERHAPS SIGNALING WHERE
THUNDERSTORM OUTFLOW WILL MEET WITH THE LOW LEVEL JET DURING ITS
MAXIMUM INTENSITY. THE CENTRAL AND SOUTHERN PORTIONS OF OUR FLASH
FLOOD WATCH LOOK WELL WARRANTED...ALTHOUGH THE MAXIMUM COULD ALSO
OCCUR A LITTLE FARTHER EAST DEPENDING ON CAP STRENGTH. THE FAR
NORTHERN PORTION OF THE FLOOD WATCH WILL SEE THE STRONGEST ACTIVITY
EARLY THIS EVENING...BUT THERE IS A SECOND TROUGH ANALYZED AT
700-500 MB...THAT WILL SUPPORT SCATTERED REDEVELOPMENT OF HIGHER
BASED THUNDERSTORMS ACROSS NORTHERN OKLAHOMA AFTER MIDNIGHT.

WE HAVE ALSO ISSUED A WIND ADVISORY FOR THE OVERNIGHT PERIOD IN
WESTERN OKLAHOMA. MODELS DEPICT A 50 KNOT...NORTHERLY LOW LEVEL JET
BEHIND THE COLD FRONT. COLD ADVECTION SYNCED WITH STEEP LOW LEVEL
LAPSE RATES WILL LIKELY BRING WINDS TO THE SURFACE FOR AT LEAST A
FEW HOURS. THE EVENT COULD BE MARGINAL...BUT WOULD RATHER COVER IT
IN ANTICIPATION...TO LIGHTEN THE WORKLOAD FOR THE BUSY EVENING SHIFT.

IN THE WAKE OF ACTIVITY TONIGHT...WIDESPREAD CLOUDS WILL FILL THE
FRONTAL ZONE AND EXPAND BACK NORTHWARD ON THURSDAY. THIS SHOULD KEEP
TEMPERATURES IN THE 60S TO LOW 70S. FARTHER SOUTH...THE FRONT IS
FORECAST TO STALL NEAR THE RED RIVER. ALTHOUGH WE MAINTAIN LOW RAIN
CHANCES THURSDAY AND THURSDAY NIGHT...THE CAP WILL BE REBOUNDING
FROM THE SOUTHWEST...AND UPPER SUPPORT WILL BE MINIMAL OR SLIGHTLY
NEGATIVE FOR SUSTAINING THUNDERSTORMS.

FRIDAY THEN LOOKS VERY SIMILAR TO TODAY...IN THAT THE WARM FRONT
WILL LIFT NORTH...ALLOWING TEMPERATURES AND INSTABILITY TO
INCREASE...JUST BEFORE ANOTHER COLD FRONT ARRIVES FROM LATE IN THE
DAY THROUGH FRIDAY NIGHT. ANOTHER ROUND OF STRONG THUNDERSTORMS IS
POSSIBLE. THIS COULD BE THE FINAL IN OUR SERIES OF SYSTEMS...
HOWEVER...AS STRONGER...DRIER HIGH PRESSURE BUILDS DOWN THE FRONT
RANGE OF THE ROCKIES AND INTO THE SOUTHERN PLAINS LATER THIS WEEKEND.

PREV DISCUSSION... /ISSUED 1234 PM CDT WED MAY 13 2009/

AVIATION...
MOSTLY CLEAR SKIES EXPECTED AT ALL SITES THROUGH THIS AFTERNOON.
WINDS WILL SHIFT TO THE NORTHWEST BY 13/1900 AT BOTH KWWR AND
KGAG. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL BE
PUSHING NORTH TO SOUTH... BEGINNING WITH KPNC BY 14/0000 AND BY
14/0200 AFFECTING KOKC...KOUN...KCSM...KLAW. VISIBILITIES WILL BE
GREATLY REDUCED BY +TSRA AND GR IS POSSIBLE WITH ANY
THUNDERSTORM.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  71  64  84 /  80  20  20  10
HOBART OK         57  75  64  86 /  30  10  10  20
WICHITA FALLS TX  63  80  69  88 /  30  20  10  10
GAGE OK           47  76  60  83 /  10  10  10  30
PONCA CITY OK     56  71  60  80 /  70  20  30  20
DURANT OK         68  83  68  88 /  70  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 8 AM CDT THURSDAY FOR OKZ007-008-011>013-
     017>020-023>032-040-042-043.

     WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ009>011-014>017-021-
     022.

TX...NONE.
&&

09/25
Hazardous weather outlook, May 13, 6:08 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT WED MAY 13 2009

OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
608 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PARTS OF NORTH CENTRAL AND CENTRAL OKLAHOMA. SURROUNDING THE
MODERATE RISK... IS A SLIGHT RISK AREA THAT ENCOMPASSES THE
REMAINDER OF WESTERN AND SOUTHERN OKLAHOMA AND MOST OF WESTERN NORTH
TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST AND NORTH OF A LINE
EXTENDING FROM ALVA... TO WEATHERFORD... TO LINDSAY... TO ADA. THE
SLIGHT RISK AREA COVERS WESTERN AND SOUTHERN OKLAHOMA AND MOST OF
WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
TONIGHT.

IMPACTS...
LARGE... DAMAGING HAIL UP TO BASEBALL SIZE...ESPECIALLY EARLY THIS
EVENING.  DAMAGING WIND GUSTS TO 75 MPH WILL ALSO BE POSSIBLE.
TORNADOES WILL ALSO BE POSSIBLE...MAINLY WITH STORMS THIS EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM N
THROUGH TONIGHT.

DISCUSSION...
A COLD FRONT MOVING SOUTH THIS EVENING IS PROVIDING SUFFICIENT LIFT
FOR THUNDERSTORMS IN THE VERY UNSTABLE AIRMASS. THUNDERSTORMS WILL CONTINUE
TO DEVELOP NEAR THE FRONT AS IT APPROACHES INTERSTATE 40 DURING THE
EVENING. THROUGH THE NIGHT THUNDERSTORMS WILL EVOLVE INTO A LARGE
COMPLEX THAT WILL MOVE CENTRAL...SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

WIND SPEEDS MAY BE ADEQUATE OVER THE NORTHERN HALF OF OKLAHOMA TO
SUPPORT SUPERCELL THUNDERSTORMS... WHICH COULD BE ENHANCED BY THE
LOW LEVEL WIND SHEAR NEAR THE COLD FRONT. IT IS THESE THUNDERSTORMS
THAT COULD PRODUCE A TORNADO.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL RESULT IN FLOODING OR PONDING OF WATER
ALONG STREAMS AND IN OTHER LOW-LYING AREAS. THE GREATEST THREAT OF
FLOODING IS IN CENTRAL AND SOUTHERN OKLAHOMA WHERE THE GROUND
REMAINS NEARLY SATURATED FROM PREVIOUS RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY. THE CHANCE OF
THUNDERSTORMS WILL INCREASE FRIDAY NIGHT AND SATURDAY AS ANOTHER
COLD FRONT MOVES THROUGH THE AREA.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH STORMS THAT
FORM ALONG THE FRONT FRIDAY NIGHT AND SATURDAY.  THIS MAY RESULT
IN FLOODING OR PONDING OF WATER ALONG STREAMS AND IN OTHER LOW-LYING
AREAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM THURSDAY.

In the hours before

Local storm report, May 13, 10:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             1 SW THE VILLAGE        35.56N 97.57W
05/13/2009  E1.50 INCH       OKLAHOMA           OK   LAW ENFORCEMENT

            RELAYED BY OKLAHOMA COUNTY SHERIFF...NEAR LAKE HEFNER.

&&

LAMERS
Local storm report, May 13, 10:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             1 S GUTHRIE             35.86N 97.43W
05/13/2009  E1.00 INCH       LOGAN              OK   EMERGENCY MNGR

            AT I35 AND SEWARD RD EXIT.

&&

LAMERS
Local storm report, May 13, 10:15 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND DMG     FLETCHER                34.82N 98.24W
05/13/2009                   COMANCHE           OK   AMATEUR RADIO

            SOME WIND DAMAGE REPORTED IN FLETCHER.

&&

LAMERS
Local storm report, May 13, 10:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     4 WNW RUSH SPRINGS      34.80N 98.02W
05/13/2009  M61 MPH          GRADY              OK   MESONET

&&

LAMERS
Local storm report, May 13, 10:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1030 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     STERLING                34.75N 98.17W
05/13/2009                   COMANCHE           OK   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTING SOME WIND DAMAGE IN THE CITY
            OF STERLING...NO FURTHER DETAILS.

&&

LAMERS
Local storm report, May 13, 10:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND GST     3 W CENTRAL HIGH        34.61N 98.15W
05/13/2009  E70 MPH          COMANCHE           OK   AMATEUR RADIO

&&

LAMERS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:02 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Washita58 min
May 13, 7:20 PM CDTTornado WarningOUNGarfield, Noble40 min
May 13, 7:48 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Lincoln, Logan, Noble, Payne57 min
May 13, 7:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher53 min
May 13, 8:36 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian3 hr
May 13, 8:41 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne64 min
May 13, 8:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kiowa, Washita63 min
May 13, 9:20 PM CDTAreal Flood AdvisoryOUNLogan3 hr
May 13, 9:24 PM CDTTornado WarningOUNCaddo, Grady31 min
May 13, 9:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, McClain, Oklahoma, Pottawatomie and 1 more62 min
May 13, 9:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa59 min
May 13, 10:07 PM CDTFlash Flood WarningOUNCaddo, Kiowa6 hr
May 13, 10:07 PM CDTTornado WarningOUNCleveland, McClain, Oklahoma38 min
May 13, 10:29 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Stephens61 min
May 13, 10:37 PM CDTAreal Flood AdvisoryOUNOklahoma3 hr
May 13, 10:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Washita64 min
May 13, 11:04 PM CDTFlash Flood WarningOUNComanche, Grady, Stephens5 hr
May 13, 11:27 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Garvin, Grady, Jefferson and 4 more63 min
May 13, 11:29 PM CDTTornado WarningOUNCleveland, Garvin, McClain, Pottawatomie30 min
May 13, 11:37 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
May 13, 11:43 PM CDTAreal Flood AdvisoryOUNGarvin3 hr
May 13, 11:52 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole68 min
May 13, 11:58 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie32 min
May 14, 12:15 AM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa60 min
May 14, 12:23 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Comanche, Cotton, Garvin and 8 more82 min
May 14, 12:25 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Murray3 hr
May 14, 1:00 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston60 min
May 14, 1:02 AM CDTFlash Flood WarningOUNCarter, Stephens4 hr
May 14, 1:17 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston, Love, Marshall4 hr
May 14, 1:51 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens54 min
May 14, 2:24 AM CDTRiver Flood WarningOUNAtoka, Bryan7 hr

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.